# SDR SWAA2024040358589

- Difficulty date: March 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BETWEEN BS 767 TO BS 787 AND LBL 21 WL 157 AFT CARGO COMPARTMENT 2024-164970<[01] REPLACED SUPPORT ZEE LOCATED BTW BS 767 TO BS 847 LBL 21 WL 157 AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 146A7500 SHEET 8 REV:A SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED STEP 1 COMPLETED
